Couldn't find what you looking for?

TRY OUR SEARCH!

I used Flonase for 10 days. And I know that it is not a side effect listed by the company by have had really terrible anxiety every since. It started as nervousness then a feeling like I had drank about 20 cups of coffee in a sort time. I could not relax, i was overly emotional - crying... Which is SOOOO not like me. I couldn't eat or sleep...Then my body started tingling all over - especially the feet and legs. All of this is constant... not in waves.... At the ER they attributed it all to anxiety and said that I possibly had a reaction the steroid. That anything was possible. They gave me some good anti anxiety meds and sent me home to ride it out. So the good news is i can now sleep because of the meds but each morning when I wake up I can still feel the tingling starting to come back. And every morning I am hopeful it's just going to be over and I won't have to take more drugs. Can anyone who has experienced the similar tell me how long it was until you felt normal? I stopped it 5 days ago! I'm getting worried I am never going to feel normal again.

Loading...

I've taken flonase for roughly the past year and a half. I guess the onset of symptoms was slow for me. Sometimes I would feel nervous for no reason but I didn't pay it any mind. Then I started to have mild panic attacks but never attributed it to the flonase. Then I started getting them often and felt extremely nervous most of the time. Sometimes, it would pass and I would feel so happy to just feel like myself. I went to the Dr and he gave me some anti anxiety meds, which help with the symptoms but not the cause. A week or so ago, I took my daily 4 sprays then went into my living room and started a convo with my roommate and had a severe episode. This made me realize the connection. So I stopped taking the spray and the episodes have subsided for the most part. I still feel it come on in a lot of situations though. I hope this goes away soon as it is driving me nuts. Last time I used it was last Saturday...so it's only been a little over a week, but I still feel it just not as severe. I did take it for quite some time though. I pray this passes sooner than later. 

Reply

Loading...

I hope so too. Mine feels terrible. I'm sure it will pass but i just wish someone could say that they understand and everything should be fine by this date. But i guess thats not realistic. Thanks for your comments. It helps to know I'm not making this up or that i am alone.
Reply

Loading...

No problem. I feel the same way. I was just googling as to how long it will take for this to be gone from my system and came across your post. Initially, I thought this was a miracle drug bc it helped with my allergies a great deal but damn, what a terrible side effect. Since it takes a few weeks for it to fully kick in, I'm guessing it will take roughly the same for it to fully go away. :(

Reply

Loading...

Did you ever go back to feeling normal?
Reply

Loading...

I'm still working on it. Everyday is a little better now. But it's been really slow. It's been 2 weeks since my last dose and i still get random anxiety and nervousness out of the blue but it isnt constant anymore and not as bad. You??
Reply

Loading...

Same here. I only stopped 2 and a half weeks ago (this upcoming Saturday will mark 3 weeks since my last dose). I feel like every day is a bit better than the last but not by much. My allergies are starting to kick in full blast and I woke up today with a sinus headache from the pressure. But I will gladly take the allergies over feeling so crazy. The anxiety can still get severe but at least now it's just sometimes as opposed to all the time. I read that working out helps so I'm going to the gym more often and I definitely feel much more normal after a workout. 

Reply

Loading...

I'm not sleeping well either. I generally feel wired and sleepy at the same time at night.. That probably doesn't help anything to not get enough sleep. You are right about severe. I was just sitting at my desk the other day and it was like a surge of Adrenalin went through me for no reason and left me feeling nervous and limp... And it's hard to describe these things to others but no one really thinks it was the stupid drug in the first place. But I still remain convinced! Please keep in touch... 

 ***post is edited by moderator ***private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...

I am not a Flonase user but was prescribed Flovent for asthma...from what i understand it is the same corticosteroid , just in an inhaler form instead of nose spray. A little history. 1st . I went to the Dr for passing out in a line @ the bank. That was a Saturday morning. Sunday morning i had my 1st ever panic attack . got into my Dr Monday morning 830am. they ran blood test and ECG and took x-rays. She seemed concerned that my blood oxygen was 91. They gave me what i assume was Albuterol from a nebulizer @ the office.Long story short as possible,tests all came back fine. She(Dr) said that I had asthma and prescribed an  Albuterol rescue inhaler 1st then when i went back for the return visit she said she still heard wheezing and prescribed 44mcg(lowest dosage) of Flovent. Now....i have to say...it didnt occur to me but 2 days after the nebulizer at her office and 2 days of 2 sprays of the rescue inhaler , when i woke up for work(i work nights) i was SOOOO confused. since then i have come to find out(after ALOT of reading and comparing the way i felt with what was described in my research) that i had sever depersonalization/derealization. Those are symptoms of anxiety/stress. i really didnt have a panic attack/severe anxiety until i stopped the rescue inhaler and started the daily use long acting Flovent. it seemed to accumulate rapidly! Anxiety/Panic attacks/derealization/depersonalization. In total i used the Abulterol for approx 2 weeks and then used the Flovent for 2 weeks 2 days. My Mom suggested that all these effects(which are HORRIBLE!!!) started all with these inhalers. I stopped taking ANY of it. i've been off 3 days and,well...all the effects are still with me. PLEASE if either of you see this, PLEASE let me know how you are doing!! I would love to know how long these effects may last, as i'm getting scared and frustrated. Never had any effects like this PRIOR to using these steroid inhalers. 

Reply

Loading...

Same here did any of you feel your heart pounding / palpitations with the anxiety when using this stuff. I just took myself off this last week and still feel anxious and at times feel my heart beating a little faster than normal. Been to the docs and have ran all tests which come back negative. How long does this stuff last before it gets through your system.
Reply

Loading...


I quit smoking a year ago, developed asthma symptoms and started taking the inhalers you mentioned. Being a more eastern medicine person than western I was freaked when the anxiety started. They stimulate the adrenal glands and do cause anxiety. If you can live without them do.
Reply

Loading...


Sounds similar to my experience with Flonase. I took it for just one week before I experienced a panic attack while walking across a bridge that I walk across every day and had never experienced this feeling before. I told my regular doctor and he said that it could not have been from the Flonase and that I should start using it again. He said that my attack was from my being busier than usual!!!! I will never use a steroid again. I am now trying a warm cup of milk with turmeric and some sugar before bedtime to try to shrink my nasal polyps.
Reply

Loading...


In the past I suffered from anxiety and panic. I managed to overcome these terrible feelings. ( I do take clonazepam but only on an "as needed" basis.) After developing nasal polyps my ENT prescribed Flonase. I tried it but had to stop after three days due to severe anxiety and panic. Nobody, including my general doctor, believes it is from the Flonase. I know that it is; others report the same symptoms. For an example, tonight I had to turn back walking to the store because I suddenly felt scared and couldn't walk straight. This had happened years ago when I would have panic attacks. I feel that the Flonase has really messed up my equilibrium. I'm angry and at a loss as to what to do. Take more clonazepam I guess!!!!
Reply

Loading...

People with anxiety shouldn't use flonase nor caffine!! For some logical reason, flonase and caffine triggers my anxiety and causes me to have panic attacks. Otherwise, I'm okay if I don't use caffine or flonase

Reply

Loading...

I took Flonase for 3 days and had to stop after being diagnosed with acute sinusitis. I started getting anxiety and panic attacks, blood pressure increased, frequently urinating. Just hoping and praying the anxiety goes away, unsure how long it will take though. Has your anxiety now?
Reply

Loading...